# SDR ASMF200408022

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 66,099 hours, 51,745 cycles
- Engine: Pwa JT8D217A
- Engine time: 56,858 hours, 31,436 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE WAS DETECTED RT ENGINE WITH HIGH EGT INDICATION. EGT INDICATION WAS CHECKED IAW MM 77-21-00 AND THERMOCOUPLE NR 4 WAS DETECTED WITH DAMAGE, IT WAS REPLACED IAW MM 77-21-03.  PT2 AND PT7 WERE CHECKED AND NO LEAKS WERE DETECTED, TRIMMING WAS PERFORMED IAW MM 71-00-00, BUT DURING TAKE OFF POWER TEST, THE MAXIMUM TAKE OFF 2.069 (2.06 OF EPR) WAS NOT REACHED, IT ONLY WAS REACHED 2.02. RT ENGINE WAS REPLACED IAW MM 71-00-00 AND TESTED IAW MM 77-00-01, ALL CORRECT.
